# SDR C2XA06IA155

- Difficulty date: September 22, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 18,210 hours, 13,692 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2287, THE CREW REPORTED AN ELECTRICAL SMELL ABOVE SEAT 5A. MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHTING BALLAST, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
